# SDR SWAA2023091990427

- Difficulty date: August 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION CORROSION ON STRAP AT BS 685+13; RBL 65; WL 204. (MARKED) CORRECTION TO FAULT NAME CORROSION IS LOCATED ON ANGLE AT BS 685+13 RBL 65 WL 204.<[01] REMOVED CORROSION ON STRAP AT BS 685+13; RBL 65; WL 204 IN AN AREA OF 0.6'X1'X0.0013' IAW SRM 51-10-02-0G-0; TOOL USED ID:ATS400; DUE:09/2023;[02] INSPECTED AND VERIFIED CORROSION REMOVAL.;[03] COMPLETED MEASUREMENT TABLE.;[04] WING CENTER SECTION STRAP AT BS 685+13; RBL 65; WL 204 FOUND TO HAVE NO ALLOWABLE DAMAGE ENTRY; THEREFORE; DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 51-10-02-0G-0. REPAIRED DAMAGE ON WING CENTER SECTION CORROSION ON STRAP AT BS 685+13; RBL 65; WL 204 PER EA 23-153-02680.;[05] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 4 AND MEASUREMENT TABLE.
